Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1988, Volume 27, Number 3, Pages 305–315 (Mi al2017)  

This article is cited in 1 scientific paper (total in 2 paper)

The variety of lattices that is determined by the Ikbalunnisa identity

Zh. A. Omarov


Full text: PDF file (3496 kB)

English version:
DOI: https://doi.org/10.1007/BF01978564

Bibliographic databases:


Citation: Zh. A. Omarov, “The variety of lattices that is determined by the Ikbalunnisa identity”, Algebra Logika, 27:3 (1988), 305–315

Citation in format AMSBIB
\Bibitem{Oma88}
\by Zh.~A.~Omarov
\paper The variety of lattices that is determined by the
Ikbalunnisa identity
\jour Algebra Logika
\yr 1988
\vol 27
\issue 3
\pages 305--315
\mathnet{http://mi.mathnet.ru/al2017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=997961}


Linking options:
  • http://mi.mathnet.ru/eng/al2017
  • http://mi.mathnet.ru/eng/al/v27/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zh. A. Omarov, “Characterizable classes of lattices”, Algebra and Logic, 51:3 (2012), 232–240  mathnet  crossref  mathscinet  zmath  isi
    2. B. S. Baizhanov, B. Sh. Kulpeshov, T. S. Zambarnaya, “A.D. Taimanov and model theory in Kazakhstan”, Sib. elektron. matem. izv., 17 (2020), 1–58  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021